# SDR 97ZZZX4786

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7313
- System (JASC): 7250 · Turbine Section
- Part: Exhaust Nozzle
- Part number: 30714314
- Condition: Misrepaired
- Location: Bearing Flange
- Part time: 1,539 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXHAUST NOZZLE WAS SENT TO REPAIR AND OVERHAUL SHOP FOR REPAIR OF INNER BEARING BORE FLANGE.  INSPECTION OF PART FOLLOWING 'REPAIR' REVEALED THE FOLLOWING DISCREPANCIES.  INNER BEARING BORE WAS NOT REPAIRED.  PART WAS MODIFIED TO PN 3077095-4.  THIS PART IS USED WHEN C/W SB 72-3482.  REWORKS SECTION AIRWORTHINESS TAG STATES 'PART HAS BEEN WORKED AND INSPECTED IAW MANUAL NR 72-02-15 REVISION 00'.  THIS MANUAL DOES NOT CONTAIN ANY BEARING FLANGE OR MODIFICATION DATA TO REWORK THIS NOZZLE FROM PN 3071431-4 TO PN 3077095-4.
